Paracetamol Pfizer 500mg Tablets (24)
Paracetamol Pfizer 500mg Tablets (24 tablets)
Each Film-coated tablet contains paracetamol 500mg.
Paracetamol is an analgesic (relieves pain) and antipyretic (reduces high temperature).
Your medicine is for the treatment of the symptoms of mild to moderate pain such as, headache, period pains, migraine, rheumatic aches, neuralgia (sharp nerve pain), toothache, symptoms of flu, feverishness, colds and sore throat.